# SDR ASAA2013112996562

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 189 hours, 69 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil Level
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE MAINTENANCE LIGHT ILLUMINATED UPON APU START.  AIRCRAFT GROUNDED.  WITH APU RUNNING CDU FAULT LOW OIL. SHUT APU DOWN, BLUE LIGHT AND FAULT WENT AWAY.  APU OIL LEVEL IS FULL, RESTARTED APU, NO FAULTS NOTED. NO HISTORY PAST 60 DAY.
